American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 441 found      Go to page: 1 2 3 4 5 > >>

[31] Jeremy Wong. Bounded extrinsic curvature of subsets of metric spaces. Contemporary Mathematics 599 (2013) 213-243.
Book volume table of contents   
View Article: PDF

[32] Hyam Rubinstein. Some of Hyam's Favourite Problems. Contemporary Mathematics 597 (2013) 165-175.
Book volume table of contents   
View Article: PDF

[33] Xu Cheng and Detang Zhou. Volume estimate about shrinkers. Proc. Amer. Math. Soc. 141 (2013) 687-696. MR 2996973.
Abstract, references, and article information   
View Article: PDF

[34] M. Lemes, P. Roitman, K. Tenenblat and R. Tribuzy. Lawson correspondence and Ribaucour transformations. Trans. Amer. Math. Soc. 364 (2012) 6229-6258.
Abstract, references, and article information   
View Article: PDF

[35] Kwok-Kun Kwong and Luen-Fai Tam. Limit of quasilocal mass integrals in asymptotically hyperbolic manifolds. Proc. Amer. Math. Soc. 141 (2013) 313-324.
Abstract, references, and article information   
View Article: PDF

[36] Riikka Kangaslampi, Kirsi Peltonen and Jang-Mei Wu. Uniformly quasiregular maps with toroidal Julia sets. Conform. Geom. Dyn. 16 (2012) 81-88.
Abstract, references, and article information   
View Article: PDF

[37] A. Barros and E. Ribeiro Jr.. Some characterizations for compact almost Ricci solitons. Proc. Amer. Math. Soc. 140 (2012) 1033-1040. MR 2869087.
Abstract, references, and article information   
View Article: PDF

[38] Hong-Wei Xu and Juan-Ru Gu. The differentiable sphere theorem for manifolds with positive Ricci curvature. Proc. Amer. Math. Soc. 140 (2012) 1011-1021. MR 2869085.
Abstract, references, and article information   
View Article: PDF

[39] Jian Ge. Soul theorem for 4-dimensional topologically regular open nonnegatively curved Alexandrov spaces. Proc. Amer. Math. Soc. 139 (2011) 4435-4443. MR 2823089.
Abstract, references, and article information   
View Article: PDF

[40] Itai Benjamini and Panos Papasoglu. Growth and isoperimetric profile of planar graphs. Proc. Amer. Math. Soc. 139 (2011) 4105-4111. MR 2823055.
Abstract, references, and article information   
View Article: PDF

[41] Thérèse Falliero. Harmonic differentials and infinite geodesic joining two punctures on a Riemann surface. Trans. Amer. Math. Soc. 363 (2011) 3473-3488. MR 2775815.
Abstract, references, and article information   
View Article: PDF

[42] Pengzi Miao and Luen-Fai Tam. Einstein and conformally flat critical metrics of the volume functional. Trans. Amer. Math. Soc. 363 (2011) 2907-2937. MR 2775792.
Abstract, references, and article information   
View Article: PDF

[43] Laura Astola, Riikka Kangaslampi and Kirsi Peltonen. Lattès-type mappings on compact manifolds. Conform. Geom. Dyn. 14 (2010) 337-367. MR 2746722.
Abstract, references, and article information   
View Article: PDF

[44] Martin Deraux and Harish Seshadri. Almost quarter-pinched Kähler metrics and Chern numbers. Proc. Amer. Math. Soc. 139 (2011) 2571-2576. MR 2784826.
Abstract, references, and article information   
View Article: PDF

[45] Fernando Galaz-Garcia and Catherine Searle. Low-dimensional manifolds with non-negative curvature and maximal symmetry rank. Proc. Amer. Math. Soc. 139 (2011) 2559-2564. MR 2784821.
Abstract, references, and article information   
View Article: PDF

[46] Jürgen Jost, Xianqing Li-Jost, Qiaoling Wang and Changyu Xia. Universal bounds for eigenvalues of the polyharmonic operators. Trans. Amer. Math. Soc. 363 (2011) 1821-1854. MR 2746667.
Abstract, references, and article information   
View Article: PDF

[47] Seong-Hun Paeng. Buser’s isoperimetric inequalities with integral norms of Ricci curvature. Proc. Amer. Math. Soc. 139 (2011) 2903-2910. MR 2801631.
Abstract, references, and article information   
View Article: PDF

[48] Dincer Guler and Fangyang Zheng. On nonpositively curved compact Riemannian manifolds with degenerate Ricci tensor. Trans. Amer. Math. Soc. 363 (2011) 1265-1285. MR 2737265.
Abstract, references, and article information   
View Article: PDF

[49] Clayton Shonkwiler and David Shea Vela-Vick. Higher-dimensional linking integrals. Proc. Amer. Math. Soc. 139 (2011) 1511-1519. MR 2748445.
Abstract, references, and article information   
View Article: PDF

[50] Simon Brendle and Richard Schoen. Curvature, Sphere Theorems, and the Ricci flow. Bull. Amer. Math. Soc. 48 (2011) 1-32. MR 2738904.
Abstract, references, and article information   
View Article: PDF

[51] Bijan Afsari. Riemannian $L^{p}$ center of mass: Existence, uniqueness, and convexity. Proc. Amer. Math. Soc. 139 (2011) 655-673. MR 2736346.
Abstract, references, and article information   
View Article: PDF

[52] Jianming Wan. Closed geodesics and volume growth of Riemannian manifolds. Proc. Amer. Math. Soc. 139 (2011) 687-689. MR 2736348.
Abstract, references, and article information   
View Article: PDF

[53] Benjamin Schmidt. Spherical points in Riemannian manifolds. Proc. Amer. Math. Soc. 139 (2011) 305-308. MR 2729092.
Abstract, references, and article information   
View Article: PDF

[54] Mohammad Ghomi. A Riemannian four vertex theorem for surfaces with boundary. Proc. Amer. Math. Soc. 139 (2011) 293-303. MR 2729091.
Abstract, references, and article information   
View Article: PDF

[55] Simon Brendle. Convergence of evolving metrics. Graduate Studies in Mathematics 111 (2010) 155-158.
Book volume table of contents
View Article: PDF

[56] Simon Brendle. Problems. Graduate Studies in Mathematics 111 (2010) 163-168.
Book volume table of contents
View Article: PDF

[57] Simon Brendle. Preserved curvature conditions in higher dimensions. Graduate Studies in Mathematics 111 (2010) 73-100.
Book volume table of contents
View Article: PDF

[58] Simon Brendle. Results from complex linear algebra. Graduate Studies in Mathematics 111 (2010) 159-162.
Book volume table of contents
View Article: PDF

[59] Simon Brendle. Interior estimates. Graduate Studies in Mathematics 111 (2010) 31-36.
Book volume table of contents
View Article: PDF

[60] Simon Brendle. A survey of sphere theorems in geometry. Graduate Studies in Mathematics 111 (2010) 1-14.
Book volume table of contents
View Article: PDF


Results: 31 to 60 of 441 found      Go to page: 1 2 3 4 5 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia